# SDR DXTA2025071004166

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N252QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6180
- Aircraft time: 2,808 hours, 1,554 cycles
- Engine: Ge CF343B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: No Discrepancy
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RH ENGINE - POTENTIAL FOD ISSUE WITH POSSIBLE BIRDSTRIKE (10'CLOCK POSITION WHEN FACING RH ENGINE).  REQUESTING INSPECTION FOR POTENTIAL DAMAGE. CORRECTIVE ACTION; COMPLIED WITH ENGINE INSPECTIONS REF GECF34BJ SM72Â·0!HL0 M(L), NO EVIDENCE OF BIRD STRIKE ATTHIS TIME.
